# SDR SWAA2020022041553

- Difficulty date: February 11, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 71,814 hours, 42,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FLANGE CORRODED AT BS. 360-1, STR. 24R. / R&R STRINGER SPLICE PER SRM AND DWG.
